MathSciNet Relay Station
MathSciNet bibliographic data
MR2399050 30F60 (30C62)
Sugawa, Toshiyuki The limiting shape of one-dimensional Teichmüller spaces. Proc. Amer. Math. Soc. 136 (2008), no. 8, 2849–2858.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement